# SDR SWIA2024042900308

- Difficulty date: March 8, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE WNDSHIELD POST IS CRACKED AT THE TOP BARREL-NUT HOLE. (MARKED)   (C-CHECK RO 4/26/2024)   REMOVED CRACKED PILOT SIDE WINDSHIELD POST REF CRJ700 SRM51-42-21-001-001-A01 AND INSTALLED NEW PILOT SIDE WINDSHIELD POST REF CRJ700 SRM 51-42-21-001-001-A01 REV. 38 ISSUED 07/25/2020 AND DWG# CC670-33055 REV F. OPS CHECKS GOOD AND LEAK CHECKS GOOD WITH NO DEFECTS NOTED. COMPLIED WITH MAJOR REPAIR FORM 337. COMPLIED WITH SKYWEST TASK CARDS 56-220-1000-SKY AND 51-900-1002-SKY.
